Advertisement

Nonlinear Boundary Value Problems

Chapter
  • 1.8k Downloads
Part of the Texts in Applied Mathematics book series (TAM, volume 50)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

6.5 Guide to the Literature

  1. 25.
    Carrier, G. and Pearson, C. (1968), Ordinary Differential Equations, Blaisdell, Waltham, MA.zbMATHGoogle Scholar
  2. 27.
    Chang, K.W. and Howes, F.A. (1984), Nonlinear Singular Perturbation Phenomena: Theory and Application, Applied Mathematical Sciences 56, Springer-Verlag, New York.Google Scholar
  3. 36.
    de Jager, E.M. and Jiang Furu (1996), The Theory of Singular Perturbations, Elsevier, North-Holland Series in Applied Mathematics and Mechanics 42, Amsterdam.Google Scholar
  4. 41.
    Dorr, F.W., Parter, S.V., and Shampine, L.F. (1973), Application of the maximum principle to singular perturbation problems, SIAM Rev. 15, pp. 43–88.zbMATHCrossRefMathSciNetGoogle Scholar
  5. 43.
    Eckhaus, W. (1979), Asymptotic Analysis of Singular Perturbations, North-Holland, Amsterdam.zbMATHGoogle Scholar
  6. 87.
    Howes, F.A. (1978), Boundary-interior layer interactions in nonlinear singular perturbation theory, Mem. Am. Math. Soc. 203.Google Scholar
  7. 104.
    Kevorkian, J.K. and Cole, J.D. (1996), Multiple Scale and Singular Perturbation Methods, Springer-Verlag, New York.zbMATHGoogle Scholar
  8. 105.
    Kokotović, P., Khalil, H.K., and O’Reilly, J. (1999), Singular Perturbation Methods in Control, Classics in Applied Mathematics, SIAM, Philadelphia (orig. ed. Academic Pres, New York, 1986).zbMATHGoogle Scholar
  9. 115.
    Lange, C.G. (1983), On spurious solutions of singular perturbation problems, Stud. in Appl. Math. 68, pp. 227–257.zbMATHGoogle Scholar
  10. 127.
    Lutz, R. and Goze, M. (1981), Nonstandard Analysis, Lecture Notes in Mathematics 881, Springer-Verlag, Berlin.zbMATHGoogle Scholar
  11. 128.
    MacGillivray, A.D. (1997), A method for incorporating trancendentally small terms into the method of matched asymptotic expansions, Stud. in Appl. Math. 99, pp. 285–310.zbMATHCrossRefMathSciNetGoogle Scholar
  12. 147.
    O’Malley, Jr., R.E. (1976), Phase-plane solutions to some singular perturbation problems, J. Math. Anal. Appl. 54, pp. 449–466.zbMATHCrossRefMathSciNetGoogle Scholar
  13. 148.
    O’Malley, Jr., R.E. (1991), Singular Perturbation Methods for Ordinary Differential Equations, Applied Mathematical Sciences 89, Springer-Verlag, New York.Google Scholar
  14. 154.
    Popović, N. and Szmolyan, P. (2004), A geometric analysis of the Lagerstrom model, J. Diff. Eq. 199, pp. 290–325.zbMATHCrossRefGoogle Scholar
  15. 196.
    Van Harten, A. (1975), Singularly Perturbed Non-linear 2nd order Elliptic Boundary Value Problems, Thesis, University of Utrecht.Google Scholar
  16. 215.
    Ward, M.J. (1992), Eliminating indeterminacy in singularly perturbed boundary value problems with translation invariant potentials, Stud. Appl. Math. 91, pp. 51–93.Google Scholar
  17. 216.
    Ward, M.J. (1999), Exponential asymptotics and convection-diffusion-reaction models, in Proceedings Symposia Applied Mathematics 56, pp. 151–184 (Cronin, J., and O’Malley, Jr., R.E., eds.), American Mathematical Society, Providence, RI.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Personalised recommendations